# SDR HEEA073696

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N31073
- Make and model: Bell 206L-3
- Aircraft serial: 51519
- Aircraft time: 14,188 hours
- Engine: Allsn 250C*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25490925
- Part serial: BR56555
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD HIT 850 DEGREE ON START.  ADJUSTING START/DERICH AND START/ACCELERATION TO MINIMUM WOULD NOT BRING THE ENGINE TO AN ACCEPTABLE START TEMPERATURE. IN SHOP FOR REPAIR.
